RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 30, Issue 5  


Research Papers
Spectral theory of rank one perturbations of normal compact operators
A. D. Baranov
1
On Chow weight structures without projectivity and resolution of singularities
M. V. Bondarko, D. Z. Kumallagov
57
Spectral geometries on a compact metric space
S. V. Buyalo
84
Sharp constants for approximations of convolution classes with an integrable kernel by spaces of shifts
O. L. Vinogradov
112
An analog of the Sobolev inequality on a stratified set
N. S. Dairbekov, O. M. Penkin, L. O. Sarybekova
149
Multi-Hamiltonian property of a linear system with quadratic invariant
V. V. Kozlov
159
The stability conditions of linear periodic systems of ordinary differential equations
V. I. Slyn'ko
169
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018